Re: Mirena IUD and breastfeeding
with Jenn: the only effect that Mirena has on the milk is to decrease supply in some- but by no means all!- women. If you haven't had a supply issue, then there's no reason to be concerned.
The other side-effect you mentioned- spotting and migraines disappearing- sound like they are Mirena-related. Spotting is really common when starting hormonal BC, but it tends to taper off as time goes on. Migraines in reproductive-age women can be related to the menstrual cycle, and the rise and fall of estrogen throughout the month. Hormonal BC damps that cycle down by tricking your body into believing that it's a little bit pregnant. So, for some lucky women on hormonal BC: no estrogen roller coaster, no migraines!
Coolest thing my big girl said recently: "How can you tell the world is moving when you are standing on it?"
Coolest thing my little girl sang recently: "I love dat one-two pupples!"